| Catalog Number |
47177E |
| Medical Device Problem Codes |
Leak/Splash (1354); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite gravity set has connection issues the following information was received by the initial reporter with the following verbatim it was reported by the customer that the primary tubing is not making a complete seal at the needle catheter hub and allowing the normal saline to leak out and not flow into the client.
Additional Manufacturer Narrative
Investigation results: three sets were returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The sets were primed with water and pressurized at the mal luer connection point.No observation of leak.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.
Event or Problem Description
No additional information.